# SDR ARWA980725

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Lt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR IN LT AFT DOOR FWD LWR CORNER.  REMOVED TEMPORARY REPAIR FABRICATED REPAIR PARTS IAW EO NR CF-N345JW 4/98 REV 2 ACTION NR 365790 FILE 98-04-10-008, 98-04-01-0071, DRAWING 01780.  TREATED PRIMED AND INSTALLED REPAIR PARTS IAW DC-8 CF WORK ORDER 020663 CONTROL NR 5014.
